# SDR SWAA2017050113452

- Difficulty date: April 22, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 48,789 hours, 28,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 43.  REPAIRED THE BULKHEAD WEB IAW SRM.
